# SDR DL72S951426

- Difficulty date: April 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406DA
- Make and model: Boeing 727232
- Aircraft serial: 21150
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Panel 9523
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .25 INCH CRACK AT PNL NR 9523 LT SIDE OF VERT STAB.  FOUND AT D-2 LETTER CHECK.  REPAIRED PER MM 54-30-0 PG 804.
